# SDR AWXA200400404

- Difficulty date: April 23, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 17,074 hours, 6,516 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Failed
- Location: Elevator
- Part time: 17,074 hours, 6,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT FL 220, 340 KTS, FELT A VERY STRONG VIBRATION THROUGHOUT ENTIRE AIRFRAME, VIBRATION STRONGER IN REAR, SLOWED TO 240 KTS & VIBRATION WENT AWAY. REMAINDER OF FLT NORMAL, DID NOT EXCEED 290 KTS. MX PERFORMED ELEVATOR FREE PLAY CHECK IAW T/C 16C55304, YELLOW ELEV SERVO CONTROL FAILED STEP 12, R & R YELLOW ELEV SERVO CONTROL IAW AMM, OPS CHK GOOD. CONFIRMED FAILURE OF ELEV SERVO CONTROL FINDING BEARING IN EYE FLATTENED, INSULATION OF SERVO VALVE AND WIRING OUT OF LIMITS, AND ACCUMULATOR COVER DAMAGED. REPAIRED WIRING AND REPLACED BEARING, SERVO VALVE, AND ACCUMULATOR COVER. REPAIR AND FUNCTIONAL TEST ACCOMPLISHED IAW CMM.
